# SDR RAIA980908

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 1005383Y00
- Condition: Failed
- Location: Hyd Bay
- Part time: 21,953 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7408 - STL - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE.  (M)
